# SDR AALA202203018701

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737*
- Aircraft serial: 29548
- Aircraft time: 59,216 hours, 24,491 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Part number: 1030001001
- Part serial: 000934
- Condition: None
- Location: Zone 100 - Fuse
- Part time: 186,293 hours, 66,620 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 28-02C 2 CENTER TANK FUEL BOOST - IN FLIGHT WITH LIGHT CENTER PUMP FAILED/PLACARD - RIGHT PUMP CENTER PUMP FAILED. SWITCH ON/LOW PRESSURE LIGHT. TECH CONTACTED. FLIGHT DIVERTED TO BNA. PERFORMED FIM TASK 28-22-00-810-822. FOUND BOTH RIGHT AND LEFT TANK PUMP UNIV FAULT INTERRUPTER'S FAULTY. REMOVED AND REPLACED BOTH LEFT AND RIGHT (AALA202203019762) UNIV FAULT INTERRUPTER/RAM ASSEMBLIES PER AMM 28-22-00. OPERATIONAL CHECK GOOD FOR BOTH THE PUMPS AND UNIV FAULT INTERRUPTER/RAM ASSEMBLIES.
